# SDR GTIA030168

- Difficulty date: February 16, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT 1 DOOR EVACUATION SLIDE LANYARD BROKEN.  REMOVED BROKEN LANYARD.  REPLACED L1 DOOR EVACUATION SLIDE LANYARD.
